# SDR AALA202212029829

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 1,739 hours, 471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNCONFIRMED SMOKE WARNING FROM L2 LAVATORY IN FLIGHT. NO EVIDENCE OF FIRE. MAINTENANCE ACCOMPLISHED SMOKE DETECTOR TESTS PER AMM 26-17-00 WITH NO FAULTS NOTED.
